# SDR SWAA2016051651814

- Difficulty date: May 3, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 27,796 hours, 16,405 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB STIFFENER CRACKED AT STATION 129.5, 25.75" FROM FRONT SPAR.  REPAIRED RIB IAW SRM.
